# SDR AU981416

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED AND STAYED ON FOR APPROXIMATELY 1.5 HOURS.  EXTENSIVE INVESTIGATION OF THE ELECTRICAL SYSTEM COULD FIND NO FAULTS.
